Open Access
May 2005 Periods, Subconvexity of L-functions and Representation Theory
Joseph Bernstein, Andre Reznikov
J. Differential Geom. 70(1): 129-142 (May 2005). DOI: 10.4310/jdg/1143572016


We describe a new method to estimate the trilinear period on automorphic representations of PGL2ℝ. Such a period gives rise to a special value of the triple L-function. We prove a bound for the triple period which amounts to a subconvexity bound for the corresponding special value. Our method is based on the study of the analytic structure of the corresponding unique trilinear functional on unitary representations of PGL2ℝ.


Download Citation

Joseph Bernstein. Andre Reznikov. "Periods, Subconvexity of L-functions and Representation Theory." J. Differential Geom. 70 (1) 129 - 142, May 2005.


Published: May 2005
First available in Project Euclid: 28 March 2006

zbMATH: 1097.11022
MathSciNet: MR2192063
Digital Object Identifier: 10.4310/jdg/1143572016

Rights: Copyright © 2005 Lehigh University

Vol.70 • No. 1 • May 2005
Back to Top